# SDR CA111129013

- Difficulty date: November 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING A RETURN FLIGHT, IN CLIMB MODE AT FL 700 FEET, PILOT OBSERVED ENG POWER FLUCTUATIONS WHICH SUBSEQUENTLY RETURNED TO NORMAL.  PILOT CONTINUED TO CLIMB & AT FL 190 THE TORQUE INDICATION WENT TO MAX & POWER COULD NOT BE CONTROLLED BY THE PL.  THE PILOT ELECTED TO SHUTDOWN ENG & MADE AN UNEVENTFUL SINGLE ENG LANDING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
